# SDR DHL2002803507

- Difficulty date: September 26, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT PRESSURE WALL VERTICAL STIFFENER CRACKED 1 IN AT STA 1540.00.  STOP DRILLED CRACK PER SRM 53-2-0 FIG 1F. FABRICATED DOUBLER (2024.T3AL 0.050)PER SRM 53-2-0 FIG 1B.CLEANED TREATED AND PRIMED PER SRM 51-1-8B. INSTALLED DOUBLER PER SRM 51-1-21 PG 1 51-1-20D PG 9.
